# SDR SWAA2024091235883

- Difficulty date: September 10, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 54,796 hours, 28,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO A/C DISTRIBUTION BAY; FLOOR INTERCOSTAL CRACKED AT STATION 540 JUST RIGHT OF PASSENGER CABIN FLOOR CENTERLINE. (SEE PICTURES)<[01] REMOVED RH INTERCOSTAL AT STATION 540 IAW SRM 51-40-02. AWAITING NEW PART.;[02] CARPET WAS PULLED BACK AND FLOOR BOARD ABOVE INTERCOSTAL WAS REMOVED TO FOM.;[03] COMPLIED WITH INSTALLATION OF INTERCOSTAL AT STATION 540 IAW SRM 51-40-02;[04] COMPLIED WITH INSTALLATION OF FLOORBOARD AND CARPET IAW AMM 53-21-00
